# SDR 95ZZZX5948

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112Z
- Make and model: Beech 58P
- Aircraft serial: TJ371
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 1048100445
- Condition: Bushing Missing
- Location: Rt Mlg Upper
- Part time: 184 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION, MAINTENANCE FOUND RT MLG UPPER TORQUE KNEE MISSING OUTBOARD BUSHING, PN 60-810024.  THE TORQUE KNEE, PN 104-8100445, COMES FROM THE MANUFACTURER WITH THESE BUSHINGS INSTALLED.  BEECH HAS NO APPROVED FIELD REPAIR CRITERIA FOR REPLACING THESE BUSHINGS.  SUBMITTER STATED THIS MALFUNCTION HAS OCCURRED ON SAME TYPE AIRCRAFT PREVIOUSLY.
